Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Chord diagrams, contact-topological quantum field theory and contact categories

Daniel Mathews

Algebraic & Geometric Topology 10 (2010) 2091–2189
Bibliography
1 M Aigner, Enumeration via ballot numbers, Discrete Math. 308 (2008) 2544 MR2410460
2 J C Baez, An introduction to $n$–categories, from: "Category theory and computer science (Santa Margherita Ligure, 1997)" (editors E Moggi, G Rosolini), Lecture Notes in Comput. Sci. 1290, Springer (1997) 1 MR1640335
3 S Benchekroun, P Moszkowski, A bijective proof of an enumerative property of legal bracketings, Discrete Math. 176 (1997) 273 MR1477296
4 M Bóna, B E Sagan, On divisibility of Narayana numbers by primes, J. Integer Seq. 8 (2005) MR2152284
5 F Chapoton, A Frabetti, From quantum electrodynamics to posets of planar binary trees arXiv:0811.4712
6 T Došlić, D Svrtan, D Veljan, Enumerative aspects of secondary structures, Discrete Math. 285 (2004) 67 MR2074841
7 J B Etnyre, Introductory lectures on contact geometry, from: "Topology and geometry of manifolds (Athens, GA, 2001)" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 81 MR2024631
8 S Fomin, N Reading, Root systems and generalized associahedra, from: "Geometric combinatorics" (editors E Miller, V Reiner, B Sturmfels), IAS/Park City Math. Ser. 13, Amer. Math. Soc. (2007) 63 MR2383126
9 A Frabetti, Simplicial properties of the set of planar binary trees, J. Algebraic Combin. 13 (2001) 41 MR1817703
10 A Frabetti, Groups of tree-expanded series, J. Algebra 319 (2008) 377 MR2378077
11 S I Gelfand, Y I Manin, Homological algebra, Springer (1999) MR1698374
12 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
13 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
14 E Giroux, Structures de contact sur les variétés fibrées en cercles audessus d'une surface, Comment. Math. Helv. 76 (2001) 218 MR1839346
15 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
16 F Hivert, J C Novelli, J Y Thibon, Commutative combinatorial Hopf algebras, J. Algebraic Combin. 28 (2008) 65 MR2420780
17 K Honda, Contact structures, Heegaard Floer homology and triangulated categories, in preparation
18 K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309 MR1786111
19 K Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000) 83 MR1849027
20 K Honda, Factoring nonrotative $T^2\times I$ layers. Erratum: “On the classification of tight contact structures. I” [Geom. Topol. \bf4 (2000), 309–368; MR1786111], Geom. Topol. 5 (2001) 925 MR2435298
21 K Honda, Gluing tight contact structures, Duke Math. J. 115 (2002) 435 MR1940409
22 K Honda, $3$–dimensional methods in contact geometry, from: "Different faces of geometry" (editors S Donaldson, Y Eliashberg, M Gromov), Int. Math. Ser. 3, Kluwer/Plenum (2004) 47 MR2102994
23 K Honda, The topology and geometry of contact structures in dimension three, from: "International Congress of Mathematicians. Vol. II", Eur. Math. Soc., Zürich (2006) 705 MR2275619
24 K Honda, W H Kazez, G Matić, Contact structures, sutured Floer homology and TQFT arXiv:0807.2431
25 K Honda, W H Kazez, G Matić, Tight contact structures on fibered hyperbolic $3$–manifolds, J. Differential Geom. 64 (2003) 305 MR2029907
26 K Honda, W H Kazez, G Matić, Pinwheels and bypasses, Algebr. Geom. Topol. 5 (2005) 769 MR2153107
27 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
28 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary. II, Geom. Topol. 12 (2008) 2057 MR2431016
29 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
30 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Differential Geom. 83 (2009) 289 MR2577470
31 F K Hwang, C L Mallows, Enumerating nested and consecutive partitions, J. Combin. Theory Ser. A 70 (1995) 323 MR1329396
32 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
33 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
34 W H Kazez, A cut-and-paste approach to contact topology, Bol. Soc. Mat. Mexicana $(3)$ 10 (2004) 1 MR2199337
35 J L Loday, M O Ronco, Hopf algebra of the planar binary trees, Adv. Math. 139 (1998) 293 MR1654173
36 J C Novelli, J Y Thibon, Hopf algebras and dendriform structures arising from parking functions, Fund. Math. 193 (2007) 189 MR2289770
37 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
38 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
39 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
40 P Ozsváth, Z Szabó, Heegaard diagrams and Floer homology, from: "International Congress of Mathematicians. Vol. II" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 1083 MR2275636
41 R A Sulanke, Moments, Narayana numbers, and the cut and paste for lattice paths, J. Statist. Plann. Inference 135 (2005) 229 MR2202349
42 L K Williams, Enumeration of totally positive Grassmann cells, Adv. Math. 190 (2005) 319 MR2102660
43 F Yano, H Yoshida, Some set partition statistics in non-crossing partitions and generating functions, Discrete Math. 307 (2007) 3147 MR2370117